# SDR ASAA2017051320756

- Difficulty date: May 13, 2017
- Submitted: May 16, 2017
- Operation: Air carrier
- Aircraft: N467AS
- Make and model: Boeing 737990ER
- Aircraft serial: 36362
- Aircraft time: 11,827 hours, 3,911 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Control Valve
- Part number: 3989085
- Part serial: 21032
- Condition: Faulty
- Location: Ac Bay
- Part time: 12,264 hours, 4,066 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

AFTER ENGINE START, PACK NR 1 ANN ILLUMINATES AND CLEARS WITH MASTER CAUTION RESET. GROUNDED - YES. ACCOMPLISHED FIM 21-62 TASK 801. FOUND NR 1 PACK TCV FAULT. LEFT TVC (V139) NEED TO BE REPLACED AMM 21-51-10/401. REPLACED TEMPERATURE CONTROL VALVE LEFT REF AMM 21-51-10. BITE TEST AND LEAK CK GOOD.
